A member asked:

How to determine the difference between antibiotic side effects and colitis?

A doctor has provided 1 answer
Dr. Robert Uyeda answered

Specializes in General Surgery

Colitis caused by c. Difficile is usually more severe than diarrhea caused by antibiotic side effect and does not go away when you stop the medication. To be sure, you need to have your stool tested for c. Difficile, if your diarrhea persists or abdominal pain, fever, or bloody diarrhea occurs.

Answered May 2, 2013

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can antibiotic caused ulcertive colitis be cured thru natural remedies?

7 doctors weighed in across 4 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...